# SDR 2005F00009

- Difficulty date: October 15, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR72
- Aircraft serial: 545
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NO BRAKE PRESSURE ON CAPTAIN'S RIGHT BRAKE PEDAL.  REPLACED BRAKE MASTER CYLINDER.  (M)
